| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: excessive vault is identified in the labeling as a known potential adverse event following icl implantation.Claim (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Due to excessive vault, the lens was removed and replaced intraoperatively for a shorter length lens.The problem was resolved.